| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
During training by a zoll medical sales representative, the device would not power up.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and the software was reinstalled on the system board to remedy the reported problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.